# SDR KCSA20251209872

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 86,382 hours, 15,138 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK DOOR OVHD.   CLOSED HANDLE ON OVHD HATCH VERIFIED SECURED SHUT STATUS CLEARED IAW AMM 52-21-00 NO FURTHER DEFECTS.
